MathSciNet Relay Station
MathSciNet bibliographic data
MR1658168 (99m:20113) 20G40 (20C33 20E28 20E34)
Guralnick, Robert; Penttila, Tim; Praeger, Cheryl E.; Saxl, Jan Linear groups with orders having certain large prime divisors. Proc. London Math. Soc. (3) 78 (1999), no. 1, 167–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement